Write a review

My Trip with Retin-A (Help Me Pls) - Coventry, United Kingdom

Hi everyone, ^_^ I am 23 :) I was suffering...

Hi everyone, ^_^
I am 23 :)
I was suffering from Acne almost 9 years
I used so many products but everything is same with my acne
The dermatologist adviced me this time to use Retin-A with type of Antibiotic tablets.
normally, I put Sun Protection 35% when I go out

It's my third week with this course
my skin now is red with the same spots and the white acne increase !

What I need to say is that I am on Psychological Medications long time , and they might increase the acne as the doctor said >_<
but I still aspire in a soft beautiful skin without the ugly acne -__-

I Hope you help me if I am on the right way to cure, by Retin-A
Are the increasing of redness and the White Heads normally during the treatment !!????

This is the last treatment as the doctor said ;( ,
otherwise, there will be Rooccotane corse which is so dangerous as I am married .

I am grateful for any one shares me advices ..

Best wishes all ^_^

Another week or more , so totally a Month of my...

Another week or more ,
so totally a Month of my treatment
but my skin is as worse as before :( .. burned / redness / few whiteheads / and LOTS of spots which travel all round in the face >_<

Seriously, I am so depressed of my situation :(
The Lithiom (which treats the Depression) increases the acne , and Acne concern me too much when I look to my face

Ahhh..

Thank youi Megan :) Unfortunately, there is no...

Thank youi Megan :)

Unfortunately, there is no good update I could say =(
+ I am still in the corse untill March

BUT The pharmacist told me that they could NOT prescribe more !!!!! due to manufactural causes :S ..
the two huge pharmacies in UK said the same to me :( but what surprise me is that my dermatologist doesn't know about that ! she said to me continue in it and no information sent to the doctors about what happened in Retin-A . Anyway, she prescribed another similar gel to use it now and she told me to ask the pharmacy again if Retin-A could be available .

Are there friends here in UK using Retin-A ?

Kind Regard
Was this review helpful? 1 other found this helpful

Comments (1)

If you are only on your third week, your skin is probably still adjusting, and unfortunately it seems it gets worse before it gets better for most of us.

Here is a Q&A that might be helpful to you:

Will Retin-A Make my Skin Worse Before It Gets Better?

If you haven't already, you might want to check out the reviews posted by fattransfergirl and Carmen in Namibia. They have been doing a great job of documenting their experiences, and I'm sure they would be happy to hear from you if you have any questions or comments for them.

Keep updating us as you go so we can hear how things are going for you. Fingers crossed your skin will start to clear up and you will see some good benefits from the Retin-A!

  • Reply